CureZone   Log On   Join
Re: Severe Acne After Taking Milk Thistle?
 
SeattleTom Views: 66,532
Published: 8 years ago
 
This is a reply to # 1,626,681

Re: Severe Acne After Taking Milk Thistle?


Hi Iceman - You've done some excellent work on your health--good for you.

I had an experience similar to yours years ago. I read a lot of good things about milk thistle and dandelion, and started taking them 14 years ago. My liver started detoxing rapidly and I had numerous healing crises for many years. I learned a few years ago that detoxing the liver causes it to dump lots of old toxins into the colon and bloodstream. For this reason, it's better to cleanse the colon and kidneys before one starts cleansing the liver. I had to learn this the hard way.

In your case, your liver is probably releasing old toxins faster than your colon and kidneys can eliminate them. This is why it's releasing them through your skin, causing the severe acne. I think you'd be wise to continue the colon cleansing you're already doing, do some colonics, and do some kidney cleansing. You might to read "The Detox Book" by Bruce Fife, ND, to learn more about this. Also, http://www.drlwilson.com
and http://www.arltma.com
have good articles on detox and related issues.

Tom
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.281 sec, (1)